Show simple item record

contributor authorطیبه نصریen
contributor authorفاطمه قانعیen
contributor authorبهروز مشایخی فردen
contributor authorبی بی هانیه میر ابراهیمی پازیکوئیen
contributor authortayyebe nasrifa
contributor authorfateme ghaneifa
contributor authorBehrooz Mashayekhy Fardfa
contributor authorBibi Hanieh Mirebrahimi Paziqueefa
date accessioned2020-06-06T13:26:47Z
date available2020-06-06T13:26:47Z
date issued2016
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/3355163?locale-attribute=fa&show=full
description abstractIn this paper, using the topology on the set of shape morphisms between arbitrary topological spaces $X$,

$Y$, $Sh(X,Y)$, defined by Cuchillo-Ibanez et al. in 1999, we consider a topology on the shape homotopy groups of arbitrary topological spaces, which make them Hausdorff topological groups. We then exhibit an example in which $\\check{\\pi}_k^{top}$ succeeds in distinguishing the shape type of $X$ and $Y$ while $\\check{\\pi}_k$ fails, for all $k\\in \\Bbb{N}$. Moreover, we present some basic properties of topological shape homotopy groups, among them commutativity of $\\check{\\pi}_k^{top}$ with finite product of compact Hausdorff spaces. Finally, we consider a quotient topology on the $k$th shape group, induced by the $k$th shape loop space and show that it coincides with the above topology.
en
languageEnglish
titleOn Topological Shape Homotopy Groupsen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordsTopological shape homotopy group\\sep Shape group\\sep Topological group\\sep Inverse limiten
journal titleTopology and its Applicationsfa
pages22-33
journal volume198
journal issue1
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-1052799.html
identifier articleid1052799


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record